View : 20 Download: 0

A study on moment inequalities under a weak dependence

Title
A study on moment inequalities under a weak dependence
Authors
Hwang E.Shin D.W.
Ewha Authors
신동완황은주
SCOPUS Author ID
신동완scopus
Issue Date
2013
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 42, no. 1, pp. 133 - 141
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We establish Roussas-Ioannides-type inequalities [Roussas, G. G., & Ioannides, D. A. (1987). Moment inequalities for mixing sequences of random variables. Stochastic Analysis and Applications, 5, 61-120] under general ψ-weak dependence proposed by Doukhan and Louhichi [Doukhan, P., & Louhichi, S. (1999). A new weak dependence condition and applications to moment inequalities. Stochastic Processes and their Applications, 84, 313-342], which unifies weak dependence such as mixing, association, Gaussian sequences and Bernoulli shifts. Simple applications of the inequalities extend many important moment inequalities available in the literature for mixing sequences to those for ψ-weakly dependent sequences. As an illustration, the established inequalities are applied to extend the result for moment bound of partial sum under strong mixing by Cox and Kim [Cox, D. D., & Kim, T. Y. (1995). Moment bounds for mixing random variables useful in nonparametric function estimation. Stochastic Process and their Applications, 56, 151-158] to the class of ψ-weakly dependent processes. © 2012 The Korean Statistical Society.
DOI
10.1016/j.jkss.2012.06.003
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE